MathSciNet Relay Station
MathSciNet bibliographic data
MR2824711 (2012d:34047) 34B15 (26A33 34A08 34A60 45J05)
Ahmad, Bashir; Nieto, Juan J.; Pimentel, Johnatan Some boundary value problems of fractional differential equations and inclusions. Comput. Math. Appl. 62 (2011), no. 3, 1238–1250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement